# SDR AALA20170523005

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 8,741 hours, 2,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT BATTERY AT L4 DOOR (13WL) FAILED TEST. REPLACED EXIT LIGHT BATTERY PER MM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
